# SDR IPXA2018052930139

- Difficulty date: May 17, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E INTERNAL "L" ANGLE IS CRACKED AT APPROX XORS 480. REMOVED AND REPLACED RT WING L/E INTERNAL "L" ANGLE AT XORS 480 IAW DWG ARB2931 AND SRM 51-31-01, 51-33-01 & 51-35-01.
